Асимптотический анализ краевых задач в густых каскадных соединениях

We consider the homogenization problem in a singularly perturbed two-dimensional domain of a new type, which consists of a body of junction and a great number of alternating thin rods belonging to two classes. Under the assumption that one class consists of rods of finite length and the other consis...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:2008
Hauptverfasser: Мельник, Т.А., Чечкин, Г.А.
Format: Artikel
Sprache:Russian
Veröffentlicht: Видавничий дім "Академперіодика" НАН України 2008
Schlagworte:
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/5818
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Асимптотический анализ краевых задач в густых каскадных соединениях / Т.А. Мельник, Г.А. Чечкин // Доп. НАН України. — 2008. — № 9. — С. 16-22. — Бібліогр.: 9 назв. — рос.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine
Beschreibung
Zusammenfassung:We consider the homogenization problem in a singularly perturbed two-dimensional domain of a new type, which consists of a body of junction and a great number of alternating thin rods belonging to two classes. Under the assumption that one class consists of rods of finite length and the other consists of rods of small length and inhomogeneous Fourier boundary conditions (boundary conditions of the third type) with perturbed coefficients are set on the boundaries of thin rods, we prove the homogenization theorems and the convergence of the energy integrals.